# SDR DALA2017062204907

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 58,608 hours, 21,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR WILL NOT ARM.  FOUND THE GIRTBAR DETACHED ON ONE SIDE.  ATTACHED AND OP CHECKED OK IAW AMM 52-11.
